# SDR UALA2013051603404

- Difficulty date: May 15, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 53,490 hours, 21,602 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW MISSING NEAR AFT CORNER OF BELLY PANEL ON CENTERLINE JUST AFT OF PACK EXHAUSTS.    SECURED HARDWARE.
